# SDR AALA202508113057

- Difficulty date: July 26, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 65,637 hours, 28,119 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501187
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION TO FORWARD CARGO COMPARTMENT TRANSITION PANEL FROM BS 500D TO BS 500I AT S25L. REPLACED TRANSITION PANEL PER AARD 51-00-05-1.
